# SDR SWAA2021060367729

- Difficulty date: April 27, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 767 Lbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ATTACH ANGLE AT AFT CARGO BAY BS767 LBL5 WL151. / REMOVED AND REPLACED ATTACH ANGLE AT AFT CARGO BAY BS767 LBL5 WL151. IAW B-737-700; SRM 51-40-02; DWG# 146A7810 WITH P/N 146A1320-13. 59202U 06MAY21
